MathSciNet Relay Station
MathSciNet bibliographic data
MR2448706 33E10 (33F05 65D20)
Larsen, T. M.; Erricolo, D.; Uslenghi, P. L. E. New method to obtain small parameter power series expansions of Mathieu radial and angular functions. Math. Comp. 78 (2009), no. 265, 255–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement